BECKMAN COULTER, INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU5800-10 CHEMISTRY ANALYZER AU5800 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au5800 chemistry analyzer and identified the probable cause as multiple hardware.The fse adjusted the stirrers, wash station needle/probe and water supply volume of reagent probe, cleaned the ise module, and replaced the ac/dc board, di water pumps to resolve the issue.Sections a2, a3, a4, a5, a6 and e1: information not provided by customer.The beckman coulter internal identifier is case (b)(4).
Event or Problem Description
The customer reported the generation of erroneously high ion-selective electrolytes (ise) patient results, including sodium (na), chloride (cl) and potassium (k), on their au5800 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.